Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2015, Article ID 596597, 8 pages
http://dx.doi.org/10.1155/2015/596597
Research Article

A Mathematical Model for the Analysis of the Pressure Transient Response of Fluid Flow in Fractal Reservoir

1State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu 610500, China
2Institute of Applied Mathematics, Xihua University, Chengdu 610039, China

Received 12 August 2014; Accepted 14 October 2014

Academic Editor: Jianchao Cai

Copyright © 2015 Jin-Zhou Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Zhou Zhao, Cui-Cui Sheng, Yong-Ming Li, and Shun-Chu Li, “A Mathematical Model for the Analysis of the Pressure Transient Response of Fluid Flow in Fractal Reservoir,” Journal of Chemistry, vol. 2015, Article ID 596597, 8 pages, 2015. https://doi.org/10.1155/2015/596597.